# SDR CALA2017063002041

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 58,127 hours, 20,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Aft Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AFT OF OVERWING EXIT DOORS IS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD.
